# SDR COMA9860203

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- System (JASC): 4980 · APU Exhaust System
- Part: Duct
- Part number: 1097500000
- Condition: Broken
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND APU EXHAUST DUCT ASSY TO HAVE BROKEN TABS.  REPLACED APU EXHAUST DUCT ASSEMBLY.
